# SDR SWIA200412945

- Difficulty date: February 27, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 12,354 hours, 11,108 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 45150340
- Part serial: 807
- Condition: Malfunctioned
- Location: Aoa
- Part time: 6,287 hours, 4,928 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL FAIL AFTER ROTATION.  REMOVED AND REPLACED LEFT AOA SENSOR IAW CL600 MM 27-35-05.  OPS CHECKS GOOD.
